# SDR FDEA202212212978

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,924 hours, 16,609 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: NEA602215
- Condition: Corroded
- Location: Bs 1239-1256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT UNDER FLOOR AREA, LIGHT CORROSION ON SEAT TRACK AT CLIP NUT   LOCATIONS STA 1239 - 1256 RBL 76. (MARKED  #5) INSTALLED SEAT TRACK REPAIR AT STA. 1239-1256, RBL76, PER SRM 53-00-52-2R FIG.201   SHT.1. SEALED PARTS PER SRM 51-41-01-0G, FASTNER INSTALLATION PER SRM 51-35-01-0G.  CORR LEVEL ENTERED IN ERROR. CORR LEVEL IS A LEVEL 1
